# SDR L1GA200000550

- Difficulty date: November 18, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 77,603 hours, 70,947 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Release System
- Part number: SB095302573
- Condition: Worn
- Location: Tail Cone
- Component: Tail Cone, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SB DC9-53-257 TAIL CONE EMERGENCY RELEASE MOD ON LEGEND AIRLINES EO DC9-53-00-025 & 026-COMPLIED WITH AS REQUIRED-REF AD97-22-05,
